Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02E11")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3903

  • Page / 157

Export

Selection :

  • and

Dynamics of SIS model with saturation incidence, infection age and impulsive birthJUNYUAN YANG; FU ZHENG; XUEZHI LI et al.Mathematical methods in the applied sciences. 2010, Vol 33, Num 5, pp 623-631, issn 0170-4214, 9 p.Article

Domain decomposition spectral approximations for an eigenvalue problem with a piecewise constant coefficientMIN, M. S; GOTTLIEB, D.SIAM journal on numerical analysis. 2006, Vol 43, Num 2, pp 502-520, issn 0036-1429, 19 p.Article

Improvement of Newman inequalityTINGFAN XIE; XINLONG ZHOU.Journal of mathematical analysis and applications. 2006, Vol 315, Num 1, pp 359-366, issn 0022-247X, 8 p.Article

Mixed interpolating-smoothing splines and the v-splineKERSEY, Scott N.Journal of mathematical analysis and applications. 2006, Vol 322, Num 1, pp 28-40, issn 0022-247X, 13 p.Article

Polynomial fitting for edge detection in irregularly sampled signals and imagesARCHIBALD, Rick; GELB, Anne; YOON, Jungho et al.SIAM journal on numerical analysis. 2006, Vol 43, Num 1, pp 259-279, issn 0036-1429, 21 p.Article

The interaction of alternation points and poles in rational approximationBLATT, Hans-Peter.Journal of computational and applied mathematics. 2005, Vol 179, Num 1-2, pp 31-46, issn 0377-0427, 16 p.Conference Paper

Anisotropic interpolation and quasi-Wilson element for narrow quadrilateral meshesSHAOCHUN CHEN; DONGYANG SHI; YONGCHENG ZHAO et al.IMA journal of numerical analysis. 2004, Vol 24, Num 1, pp 77-95, issn 0272-4979, 19 p.Article

Nonlinear wavelet approximation in anisotropic Besov spacesLEISNER, Christopher.Indiana University mathematics journal. 2003, Vol 52, Num 2, pp 437-455, issn 0022-2518, 19 p.Article

The zeros of the partial sums of the exponential seriesWALKER, Peter.The American mathematical monthly. 2003, Vol 110, Num 4, pp 337-339, issn 0002-9890, 3 p.Article

Shape-preserving widths of weighted Sobolev-type classes of positive, monotone, and convex functions on a finite intervalKONOVALOV, V. N; LEVIATAN, D.Constructive approximation. 2003, Vol 19, Num 1, pp 23-58, issn 0176-4276, 36 p.Article

Upper and lower bounds on the dimension of superspline spacesALFELD, Peter; SCHUMAKER, Larry L.Constructive approximation. 2003, Vol 19, Num 1, pp 145-161, issn 0176-4276, 17 p.Article

A priori estimate for asymptotic efficiency of one class of algorithms for polyhedral approximation of convex bodiesEFREMOV, R. V; KAMENEV, G. K.Computational mathematics and mathematical physics. 2002, Vol 42, Num 1, pp 20-29, issn 0965-5425Article

Bounds on projections onto bivariate polynomial spline spaces with stable local basesVON GOLITSCHEK, Manfred; SCHUMAKER, Larry L.Constructive approximation. 2002, Vol 18, Num 2, pp 241-254, issn 0176-4276Article

Properly posed sets of nodes for multivariate lagrange interpolation in Cs*LIANG, Xue-Zhang; LÜ, Chun-Mei; FENG, Ren-Zhong et al.SIAM journal on numerical analysis. 2002, Vol 39, Num 2, pp 587-595, issn 0036-1429Article

Approximation orders for natural splines in arbitrary dimensionsGUTZMER, Tim; MELENK, Jens Markus.Mathematics of computation. 2001, Vol 70, Num 234, pp 699-703, issn 0025-5718Article

Modified adaptive algorithmsYINGKANG HU; KOPOTUN, Kirill A; XIANG MING YU et al.SIAM journal on numerical analysis. 2001, Vol 38, Num 3, pp 1013-1033, issn 0036-1429Article

Best near-interpolation by curves : ExistenceKERSEY, Scott.SIAM journal on numerical analysis. 2001, Vol 38, Num 5, pp 1666-1675, issn 0036-1429Article

Weighted polynomial approximation for convex external fieldsTOTIK, V.Constructive approximation. 2000, Vol 16, Num 2, pp 261-281, issn 0176-4276Article

An adaptive compression algorithm in Besov spacesBIRGE, L; MASSART, P.Constructive approximation. 2000, Vol 16, Num 1, pp 1-36, issn 0176-4276Article

Interpolatory pointwise estimates for polynomial approximationGONSKA, H. H; LEVIATAN, D; SHEVCHUK, I. A et al.Constructive approximation. 2000, Vol 16, Num 4, pp 603-629, issn 0176-4276Article

On a fast, compact approximation of the exponential functionCAWLEV, G. C.Neural computation. 2000, Vol 12, Num 9, pp 2009-2012, issn 0899-7667Article

A family of Padé-type approximants for accelerating the convergence of sequencesTHUKRAL, R.Journal of computational and applied mathematics. 1999, Vol 102, Num 2, pp 287-302, issn 0377-0427Article

On a Riemann-Liouville generalized Taylor's formulaTRUJILLO, J. J; RIVERO, M; BONILLA, B et al.Journal of mathematical analysis and applications. 1999, Vol 231, Num 1, pp 255-265, issn 0022-247XArticle

Padé approximants and noise : rational functionsGILEWICZ, J; PINDOR, M.Journal of computational and applied mathematics. 1999, Vol 105, Num 1-2, pp 285-297, issn 0377-0427Conference Paper

On a linear combination of S.N. bernstein trigonometric interpolation polynomialHE JIAXING.Applied mathematics and computation. 1999, Vol 106, Num 2-3, pp 197-203, issn 0096-3003Article

  • Page / 157